# SDR AALA20140717001

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 62,947 hours, 7,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING FLIGHT ATTENDANT JUMP SEAT EMER FLASHLIGHT INOPERATIVE.  REPLACED EMER FLASHLIGHT AT OVERWING FLIGHT ATTENDANT JUMP SEAT.  OPERATIONS CHECKED NORMAL.
